# SDR 2025F00271

- Difficulty date: November 14, 2025
- Submitted: November 18, 2025
- Operation: General aviation
- Aircraft: N945FL
- Make and model: Boeing 737-800
- Aircraft serial: 29445
- Aircraft time: 66,004 hours, 27,265 cycles
- Engine: Cfmint CFM567B26B2
- Engine time: 45,822 hours, 29,675 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 1074847
- Part serial: 10348
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED: "RIGHT BLEED TRIP OFF LIGHT ILLUMINATED IN FL 390. PERFORMED THE QRH AND THE LIGHT CAME BACK ON". THE PILOT ELECTED TO DO AN AIR TURN BACK AND LAND AT STA: KMIA. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.    MAINTENANCE PERFORMED ENGINE AIR SYSTEM HEALTH CHECK IAW AMM 36-11-00-700-801 UP TO STEP I NUMBER 5, FOUND HIGH STAGE VALVE IN FAULT WITH A LEAK. REMOVED AND REPLACED HIGH STAGE REGULATOR IAW B737 AMM 36-11-07. PENDING LEAK TEST. B. AMBROISE 4784457 ACCOMPLISHED LEAK TEST IAW AMM 36-11-07 NO LEAK NOTED ACTION IAW FIM 36-10 TASK 08-809. ACCOMPLISHED POWER RUN FOR LEFT AND RIGHT ENGINES IAW AMM 71-00-00 AND AMM 36-11-07 OP'S CHECK ON. NO DISCREPANCIES NOTED. AIRCRAFT RETURNED BACK TO SERVICE.
